MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SINUS BURR 35K, STERILE, 5X

KARL STORZ SE & CO. KG SINUS BURR 35K, STERILE, 5X
Model Number 41335DW
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that shaver burr didn't fit well into shaver handpieces.Drillcut handpiece stopped working during surgical procedure.Surgical procedure (draf type iii frontal sinus) had to be completed without burr by using punches which delayed the procedure.Burr had to be inserted with force.Procedure had to be completed without burr.This caused a surgical delay of 112 minutes.Three other planned procedures within the next 4 weeks had to be cancelled/rescheduled due to unavailability of 40° shaver burrs that fit into handpiece and broken handpiece.Since the procedure had to be rescheduled, this case is reportable.

Brand Name
SINUS BURR 35K, STERILE, 5X
Common Device Name
SINUS BURR 35K, STERILE, 5X
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23729575
Report Number9610617-2025-02448
Device Sequence Number10631910
Product Code EQJ
UDI-Device Identifier04048551409909
UDI-Public04048551409909
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41335DW
Device Catalogue Number41335DW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown